Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

On the factors of certain Mersenne numbers


Authors: John Brillhart and G. D. Johnson
Journal: Math. Comp. 14 (1960), 365-369
MSC: Primary 10.08; Secondary 10.07
DOI: https://doi.org/10.1090/S0025-5718-1960-0123507-6
Corrigendum: Math. Comp. 17 (1963), 215-215.
MathSciNet review: 0123507
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. M. Robinson, ``Some factorizations of numbers of the form $ {2^n} \pm 1$,'' MTAC, v. 11, 1957, p. 265-268. MR 0094313 (20:832)
  • 1. -, ``Mersenne and Fermat numbers,'' Amer. Math. Soc. Proc., v. 5, 1954, p. 842-846. MR 0064787 (16:335d)
  • [2] H. Riesel, ``Mersenne numbers,'' MTAC, v. 12, 1958, p. 207-213. MR 0101850 (21:657)
  • [3] J. L. Selfridge, Table Errata, MTAC, v. 13, 1959, p. 142.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.08, 10.07

Retrieve articles in all journals with MSC: 10.08, 10.07


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1960-0123507-6
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society